# SDR ASOA201100538

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 18,520 hours, 16,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATIONS NOTED APPROX .2" IN LENGTH 50 PERCENT FSH FAILED NDT INSPECTION.   REPAIR IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230, REV D.   ANGLE PART 56144-4 AND INTERCOSTAL PART 601R35212-97.  RII FOUND TO BE SATISFACTORY. (CLOSED)
